# SDR SWAA2025112028195

- Difficulty date: October 24, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800 Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED CAM NUT ON AFT GALLEY SERVICE DOOR HANDLE.  REPLACED CAM NUT IAW AMM 52-41-11-400-801, STEP 3.F (5), ITEM (I) THRU 3.F (5), ITEM (N).
